# SDR CALA2018121402560

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,347 hours, 16,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Part number: 141T66622
- Condition: Broken
- Location: R1 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R WILL NOT ARM DOOR 1R HAS BOTH INTERLOCK PAWL ARMS BROKEN. PAWL REMOVED FROM HOUSING REF AMM52-11-26-401. PER AMM 52-11-26-350-801C1 WITHIN 10 DAYS REMOVE AND REPLACE BROKEN PAWL IAW 52-11-26-401. PRIOR TO EACH FLT UNTIL PAWL IS REPLACED ENSURE EXTERIOR HANDLE IS FULLY CLOSED AND FLUSH WITH BODY SKIN PRIOR TO MOVING THE EXTERNAL DISARM LEVER TO THE FULLY FAIRED POS. REMOVED DAMAGED PAWL AND FITTINGS INSTALLED IN P61. DOOR 1R PAWL ARMS REPAIR ACCOMPLISHED. AMM 52-11-26-350-801, / NEED TO REPLACE BROKEN PAWL WITHIN TEN (10) DAYS. / CHECK EACH FLIGHT REQUIRED.  ''M'' METER APPLIED. TOMC-APPROVAL FROM SC1ELBYC COMMENT UPDATE PAGE FOR SDR ITEM. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
